• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Menu

Article

Когомологические уравнения для специальных потоков над преобразованиями Вершика

Moscow Mathematical Journal. 2016. Vol. 16. No. 2. P. 381-391.
Zubov D.

In this paper we give sufficient conditions for existence of bounded solution of cohomological equation for suspension flows over automorphisms of Markov compacta . These conditions are described in terms of finitely-additive measures, which were introduced in works of Bufetov. The result of this paper can be regarded as a symbolic analogue of results due to Forni and Marmi-Moussa-Yoccoz for translation flows and interval exchange transformations